||• You Qing Ji and Yuan Hang Zhang, Stable ranks of split extensions of Banach algebras, Linear Algebra and its Applications 434 (2011) 2149-2157.
• You Qing Ji and Yuan Hang Zhang, A note on the topological stable rank of an ideal, Proc. Amer. Math. Soc. 139 (2011), 3999-4002.
• You Qing Ji and Yuan Hang Zhang, Connectedness of the invertibles in certain nest algebras of order type ω . J. Funct. Anal. 263(2012), no. 9, 2584–2592.
• You Qing Ji, Zhi Liu and Yuan Hang Zhang, On the Topological Stable Rank of a Noncommutative Version of the Disc Algebra, Complex Analysis and Operator Theory. 10 (2016), no. 4, 783–794.